# SDR DALA2016120809678

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAD SEVERAL NICKS AND DENTS ON THE INBD FLAP INBD GUIDE VANE PREVIOUS REPAIR DOUBLER.  REPAIRED IAW SRM 57-03 D PAR.11.
